MathSciNet Relay Station
MathSciNet bibliographic data
MR402754 (53 #6568) 57A20 (57E05)
Chapman, T. A. Concordances of Hilbert cube manifolds. Trans. Amer. Math. Soc. 219 (1976), 253–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement